Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Drug-induced allergic reaction. Have psoriatic diagnosed symptoms. Bad cold, ears inflamed, swollen lymph nodes. Help?

I had a prescribed drug-induced allergic reaction 7 mos. ago. Since then I ve been dealing with psoriatic diagnosed symptoms. Over the last two months, my scalp has begun what I can only describe as a bad cold - weeping a sticky, clear-ish film. My ears and nose also become inflamed (everything sounds fine, but when I speak it resonates like I m filled with water). One treatment with Clobetasol clears the symptoms on my scalp, a week of antibiotics and steroid cream in my ears to clear the onion peel and inverse sores) but day 2 after finishing treatment, the scalp itch and scaling are unbearable (dime-nickel sized scales) and I begin the cycle again - especially the painful low-hairline scalp and ear conch & lobe sores. Steroids are obviously a temporary treatment, not a long term solution. What further course would you suggest to diagnose the cause? We ve done a CBC which was normal ( wbc count was high, platelets, hemogloben during original outnreak). Lymph node right-side nape of neck has consistently been swolen, sometimes including the next one down, too(current). Vit. D was 12 tested in Jan 12, been supplementing 800/day with calcium for 5 mos. Thyroid levels checked in October 11 within normal ranges. I have a followup (last was Feb) appointment Thurs. with my Dermo. I want to arrive prepared with a future plan as my current treatment is not improving my condition.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
if the allergy develops even if with drugs many more substances food or environmental allergens start causing allergy due to low immunity
I suggest you to go for allergy tests for foods drugs and environmental
avoid foods and treat others with sublingual immunotherapy
temporary care you are already taking with ointment and steroids
but in my opinion methotrextate 5 mg weekly dose once or twice a wk is better than steroids as it give steroid sparing side effects and low dose is tolerated by patients according to my experience of 10 years of using this in my cases
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor